Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Yes you can. I have severe panic attacks and am on lexapro, klonopin and xanex to control them. No probs at all although my doc that prescribes the anti anxiety meds has upped my visits to once a month to monitor any depression side effects from accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×